# SDR SIMA2018060420005

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 5,768 hours, 4,024 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Failed
- Location: Pre Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THROUGH 13,000 FT,  HAD A NR 2 BLEED LEAK ILLUMINATE ON THE  EICAS,  QRH PROCEDURE COMPLIED WITH & THE MESSAGE EXTINGUISHED.  FOUND PRE COOLER OUTLET INTERFACE GASKET BLOWN. REMOVED AND REPLACED PRE COOLER OUTLET DUCT INTERFACE GASKET REF E-175 AMM 36-11-08-000-804-A/36-11-08-400-804-A AND RAN E2 REF E-175 AMM 71-00-01.OPC/LK CK GOOD. NO BLD 2 MSG NOTED.
